A CONSTRAINT ON BERRY PHASES AND ITS APPLICATIONS

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 233
  • Download : 0
We derive a constraint relation between Berry's phases of mutually orthogonal vectors and apply it to the slow variable dynamics. And we show that on average the slow variable dynamics is unaffected by the presence of fast variables.
Publisher
ELSEVIER SCIENCE BV
Issue Date
1993-05
Language
English
Article Type
Article
Keywords

QUANTUM; PHYSICS

Citation

PHYSICS LETTERS A, v.176, no.1-2, pp.9 - 12

ISSN
0375-9601
DOI
10.1016/0375-9601(93)90308-M
URI
http://hdl.handle.net/10203/55914
Appears in Collection
PH-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0